Alert archive / Iowa / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 26, 2013, 8:41 AM CDT for 5 counties in Iowa; Henderson County, Warren County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 8:41 AM CDT (13:41 UTC)
- Expired
- May 26, 2013, 2:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Louisa County, IA, Washington County, IA, Henderson County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:00 AM CDT | HEAVY RAIN 3.5 | W Pleasant Plain, IA | 48 HOUR TOTAL. 24 HOUR TOTAL 2.5 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
157
WGUS53 KDVN 261341
FFWDVN
IAC057-087-101-115-183-ILC071-187-261945-
/O.NEW.KDVN.FF.W.0014.130526T1341Z-130526T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 AM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DES MOINES COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF BURLINGTON...
NORTHERN HENRY COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
SOUTHERN LOUISA COUNTY IN SOUTHEAST IOWA...
SOUTHERN WASHINGTON COUNTY IN SOUTHEAST IOWA...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF OQUAWKA...
WESTERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF MONMOUTH...
* UNTIL 245 PM CDT SUNDAY
* AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROZETTA...
LITTLE YORK...WYMAN...OAKVILLE...MORNING SUN...CRAWFORDSVILLE...
COPPOCK...WINFIELD...WAYLAND...OLDS...NEW LONDON...MOUNT UNION...
PLEASANT PLAIN...PACKWOOD AND MEDIAPOLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS LIKELY ON YELLOW SPRING CREEK...PAUL CREEK...FLINT
CREEK...SMITH CREEK...SUGAR CREEK...HENDERSON CREEK.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9174 4136 9187 4098 9061 4065 9066
4115 9217
$$
MCCLURE2 follow-up statements
798
WGUS73 KDVN 261532
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1032 AM CDT SUN MAY 26 2013
IAC057-087-101-115-183-ILC071-187-261945-
/O.CON.KDVN.FF.W.0014.000000T0000Z-130526T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IA-LOUISA IA-JEFFERSON IA-HENRY IA-DES MOINES IA-WARREN IL-
HENDERSON IL-
1032 AM CDT SUN MAY 26 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
HENDERSON...WESTERN WARREN...DES MOINES...NORTHERN HENRY...NORTHERN
JEFFERSON...SOUTHERN LOUISA AND SOUTHERN WASHINGTON COUNTIES...
AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAVE DIMINISHED IN COVERAGE AND INTENSITY OVER MUCH
OF THE WARNING AREA...WITH SEVERAL STORMS STILL OCCURRING MAINLY
AROUND BURLINGTON. DOPPLER RADAR ESTIMATES THAT BETWEEN 2 AND 4
INCHES OF RAIN HAS ALREADY FALLEN FROM AROUND WAYLAND AND WINFIELD
TO MEDIAPOLIS AND OQUAWKA. ANY ADDITIONAL RAINFALL WILL LIKELY GO
STRAIGHT INTO RUNOFF AND RESULT IN FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYMAN...
OAKVILLE...MORNING SUN...WASHINGTON...CRAWFORDSVILLE...COPPOCK...
WINFIELD...WAYLAND...OLDS...PLEASANT PLAIN AND PACKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9174 4136 9187 4098 9061 4065 9066
4115 9217
$$702
WGUS73 KDVN 261946
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 PM CDT SUN MAY 26 2013
IAC057-087-101-115-183-ILC071-187-261949-
/O.EXP.KDVN.FF.W.0014.000000T0000Z-130526T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IA-LOUISA IA-JEFFERSON IA-HENRY IA-DES MOINES IA-WARREN IL-
HENDERSON IL-
246 PM CDT SUN MAY 26 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 245 PM CDT FOR HENDERSON...
WESTERN WARREN...DES MOINES...NORTHERN HENRY...NORTHERN JEFFERSON...
SOUTHERN LOUISA AND SOUTHERN WASHINGTON COUNTIES...
SCATTERED THUNDERSTORMS WILL BE DEVELOP OVER THE AREA THE REST OF THIS
AFTERNOON...AND WILL BRING LOCALLY HEAVY RAIN. THIS COULD RESULT IN
FLASH FLOODING IF SOME AREAS SEE REPEATED ACTIVITY. CONTINUE TO
MONITOR LATER STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 4116 9174 4136 9187 4098 9061 4065 9066
4115 9217
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:02 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 26, 6:02 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 AM CDT SUN MAY 26 2013
.UPDATE...
ISSUED AT 600 AM CDT SUN MAY 26 2013
NEARLY STATIONARY LINE OF THUNDERSTORMS ALONG THE ELEVATED
BOUNDARY EXTENDED FROM MARSHALLTOWN SOUTHEAST THROUGH
SIGOURNEY...WASHINGTON...TO JUST NORTHEAST OF BURLINGTON AND
MACOMB AT 5 AM. A WEAK SHORTWAVE APPEARS TO BE MOVING OUT OF
CENTRAL IOWA EFFECTIVELY ENHANCING THE CONVECTION AND SENDING A
SOUTHEAST MOVING RIPPLE ALONG THE LINE THROUGH SOUTHEAST IOWA. AT
THE SAME TIME...THIS SAME FEATURE WAS LIKELY ALSO CAUSING THE NEW
CELLS DEVELOPING OVER NORTHERN MO AND S CENTRAL IA RACING
NORTHEAST ALONG THE LOW LEVEL JET ON A COLLISION COURSE WITH THE
LINE. THIS WILL LIKELY ENHANCE THE ONGOING HEAVY RAIN OVER KEOKUK COUNTY
WHERE A FLASH FLOOD WARNING WAS ISSUED...AND ALSO RESULT IN
SCATTERED SHOWERS AND THUNDERSTORMS REDEVELOPING SOUTH OF THE
CURRENT AXIS IN SOUTHEAST IOWA AND FAR NE MO. WITH LITTLE
NORTHWARD PUSH OF THE LINE OVERALL...THE NORTHERN AND EASTERN
PORTIONS OF THE FORECAST AREA WILL LIKELY REMAIN DRY UNTIL THE
REMNANTS OF THE LARGER MCS OVER NW IA STREAM E-SE OVER THE REGION
LATER THIS MORNING.
LATEST MODELS CONTINUE TO HAVE A POOR PLACEMENT ON THIS AND OTHER
CONVECTIVE COMPLEXES EARLY THIS MORNING. FOLLOWING THE MID LEVEL
FLOW AND RIDGE POSITION...WOULD EXPECT THE NW IA SYSTEM TO TRACK E
TO E-SE TODAY...ACROSS THE NORTHERN HALF OF THE FORECAST AREA. AS
THIS AREA HAS NOT SEEN RECENT HEAVY RAINFALL...THIS SHOULD NOT
CAUSE ANY ISSUES. HOWEVER...IF THE COMPLEX WERE TO TURN MORE
SOUTHEAST AND MOVE ACROSS EAST CENTRAL AND SOUTHEAST IA...AN
EXPANSION TO THE FLASH FLOOD WATCH WOULD BE NEEDED. WILL CONTINUE
TO MONITOR TRENDS CLOSELY.
SHEETS
&&
.SYNOPSIS...
ISSUED AT 330 AM CDT SUN MAY 26 2013
ELEVATED CONVERGENCE ZONE OF A 30 TO 40 KT LOW LEVEL JET HAS FOCUSED
HEAVY RAIN PRODUCING THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST IA
EARLY THIS MORNING. LARGER MCS COMPLEXES WERE FURTHER UPSTREAM
ACROSS SD AND NW IA.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 AM CDT SUN MAY 26 2013
BUSY SHORT TERM THIS EARLY THIS MORNING AND DISCUSSION WILL BE
BRIEF. PRIMARY CONCERN IS POTENTIAL FOR FLASH FLOODING WITH REPEATED
ROUNDS OF MCS ACTIVITY. CURRENT AXIS OF THUNDERSTORMS ALONG THE
ELEVATED FRONT FED BY THE LOW LEVEL JET AND VERY HIGH MOISTURE AT
850 MB OVER EAST CENTRAL TO SOUTHEAST IA WILL LIKELY DISSIPATE
WITH SUNRISE. HAVE ISSUED A FLASH FLOOD WATCH FOR THIS SHORT TERM
THREAT AREA AS DISCUSSED IN THE HYDRO SECTION. FOCUS THEN TURNS TO
THE MORE ORGANIZED MCS MOVING INTO NW IA THAT MAY BE ON A PATH TO
MOVE ACROSS THE FORECAST AREA THIS MORNING INTO EARLY AFTERNOON.
WITH HIGH PW AIR ALREADY FEEDING INTO THIS SYSTEM...ADDITIONAL
MODERATE TO HEAVY RAINFALL WILL CONTINUE TO BE A THREAT.
OVERALL...FORECAST REMAINS UNCHANGED WITH LIKELY ANOTHER DAY OF
WIDESPREAD RAIN AND A FEW THUNDERSTORMS. DEPENDING ON PRECIPITATION
TRENDS...HIGHS FROM THE LOWER 60S NORTH TO LOWER 70S IN THE FAR
SOUTH MAY BE AGAIN BE TOO OPTIMISTIC.
TONIGHT...CONFIDENCE IN SPECIFIC TIMING OF ADDITIONAL CONVECTIVE
SYSTEMS REMAINS LOW AND HAVE CONTINUED A BROAD BRUSHED HIGH POP
FORECAST OVER MOST OF THE FORECAST AREA. LOWEST CHANCES WILL BE IN
THE FAR NE...FARTHEST AWAY FROM THE PERSISTENT ELEVATED CONVERGENCE
ZONE.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 330 AM CDT SUN MAY 26 2013
THE MCS PARADE IS FORECAST TO CONTINUE THROUGH TUESDAY MORNING...
AND PERIODS OF HEAVY RAIN WILL EXACERBATE RIVER FLOODING AND COULD
RESULT IN LOCALIZED FLASH FLOODING.
ON MONDAY THE SURFACE AND 850MB WARM FRONTS WILL LINGER OVER THE
CWA WITH REMNANT NOCTURNAL ACTIVITY LIKELY ASSOCIATED NEAR THE
BOUNDARIES. EXTENSIVE CLOUDINESS MAY LIMIT AFTERNOON AND EVENING
ACTIVITY...HOWEVER IF WE SEE SOME SUNSHINE AND STORMS DO DEVELOP...
THEY SHOULD BE IN A BETTER CAPE AND SHEAR ENVIRONMENT THAN WE
HAVE EXPERIENCED THIS WEEKEND. THUS SEVERE WEATHER CANNOT BE RULED
OUT...ALTHOUGH FORECAST SOUNDINGS LOOK SOMEWHAT TOO MOIST FOR
ANYTHING WIDESPREAD AND SIGNIFICANT.
BY TUESDAY MORNING THE UPPER LEVEL RIDGE AXIS SLIDES EAST OF THE
CWA AND SOUTHWEST FLOW ALOFT WILL PUSH THE WARM FRONT JUST NORTH
OF THE CWA. TEMPS WILL WARM NICELY AS WE SIT IN THE WARM SECTOR...
WHILE POP CHANCES WILL PERSIST MAINLY FOR THE POTENTIAL OF STORMS
IN THE PROXIMITY OF THE FRONTAL BOUNDARY.
LATER IN THE WEEK AS THE UPPER LOW BEGINS TO MOVE INTO THE
NORTHERN PLAINS/UPPER MIDWEST...OUR STORM CHANCES INCREASE AGAIN.
THE GFS IS A BIT MORE AGGRESSIVE THAN THE ECMWF WITH THE FRONTAL
TIMING...BUT IN EITHER CASE...THE ENVIRONMENT HOLDS POTENTIAL FOR
MORE LOCALLY HEAVY RAIN AND SEVERE WEATHER. WOLF
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 600 AM CDT SUN MAY 26 2013
A NEARLY STATIONARY LINE OF THUNDERSTORMS ACROSS SOUTHEAST IA AND
W CENTRAL IL WILL GRADUALLY DISSIPATE...BUT STILL KEEP AT LEAST
VICINITY THUNDERSTORMS AT CID...BRL AND POSSIBLY MLI THROUGH MID
MORNING WHILE CIGS REMAIN IN A 2000 TO 4000 FT RANGE. A LARGER
COMPLEX OVER NW IA IS EXPECTED TO DRIFT E-SE...SENDING RAIN AND
SCATTERED THUNDERSTORMS...ALONG WITH MVFR TO POSSIBLY IFR CONDITIONS OVER
ALL SITES LATER THIS MORNING THROUGH EARLY AFTERNOON. ADDITIONAL
ROUNDS OF THUNDERSTORMS ARE EXPECTED TONIGHT...BUT WILL BE
DIFFICULT TO PIN DOWN IN THE FORECASTS. WILL CONTINUE TO KEEP THE
OUTLOOK PERIODS SIMPLIFIED WITH MAINLY PREVAILING FLIGHT
CONDITIONS...LEAVING DETAILS FOR LATER FORECASTS AS CONFIDENCE
INCREASES.
SHEETS
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT SAT MAY 25 2013
HAVE ISSUED A FLASH FLOOD WATCH FOLLOWING SHORT TERM CONVECTIVE
TRENDS WITH THE STALLED ELEVATED CONVERGENCE ZONE ALREADY SHOWN BY
RADAR PRODUCING RELATIVELY SMALL AREAS OF 3 TO 4 INCHES OF
RAINFALL...PRIMARILY OVER CENTRAL AND SE KEOKUK CO. THIS AREA OF
EAST CENTRAL IA IS OF GREATEST RISK DUE TO HAVING RECEIVED HIGHER
RAINFALL TOTALS FROM YESTERDAY/S EVENT. THESE THUNDERSTORMS WILL
CONTINUE AND EDGE SLOWLY EAST-NE OVER THE NEXT SEVERAL HOURS. WILL
CLOSELY WATCH THE MCS MOVING INTO NW IA FOR A NEED TO EXPAND THE
FLASH FLOOD OVER MORE OF EASTERN IA TODAY AND TONIGHT.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 11 AM CDT THIS MORNING FOR BENTON-IOWA-
JOHNSON-KEOKUK-WASHINGTON.
IL...NONE.
MO...NONE.
&&
UPDATE...SHEETS
SYNOPSIS...SHEETS
SHORT TERM...SHEETS
LONG TERM...WOLF
AVIATION...SHEETS
HYDROLOGY...SHEETSHazardous weather outlook, May 26, 3:58 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 AM CDT SUN MAY 26 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 AM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS THIS MORNING AND THE EXPECTED DEVELOPMENT OF ANOTHER COMPLEX OF THUNDERSTORMS TONIGHT WILL RESULT IN A FLASH FLOOD THREAT ACROSS PARTS OF THE AREA. EAST CENTRAL IOWA IS MOST AT RISK THIS MORNING...BUT THE RISK AREA LATER TONIGHT IS NOT YET CLEARLY DEFINED. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CONTINUATION OF THIS WEST AND STORMY PATTERN THROUGH TUESDAY WILL MAINTAIN A FLOOD AND FLASH FLOOD THREAT EACH DAY. SEVERE WEATHER IS POSSIBLE LATE MONDAY...THOUGH THE RISK APPEARS LOW AT THIS TIME. TOWARD THE END OF THE WEEK INTO NEXT WEEKEND...PASSAGE OF A COLD FRONT WILL TRIGGER ANOTHER ROUND OF THUNDERSTORMS. LOCALLY HEAVY RAIN AND SEVERE WEATHER ARE POSSIBLE. DETAILS ON THOSE THREATS WILL BECOME EVIDENT BY MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER RAINFALL REPORTS TODAY AND THE NEXT FEW DAYS WOULD BE APPRECIATED. WOLF
In the hours before
Local storm report, May 26, 7:49 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
749 AM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HEAVY RAIN WNW PARNELL 41.58N 92.01W
05/26/2013 M2.40 INCH IOWA IA TRAINED SPOTTER
24 HOUR TOTAL.
&&
TPLocal storm report, May 26, 8:06 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 AM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM HEAVY RAIN 2 NNW NORTH LIBERTY 41.76N 91.62W
05/26/2013 M1.60 INCH JOHNSON IA TRAINED SPOTTER
36 HOUR TOTAL. 24 HOUR TOTAL WAS 1.5 INCHES.
&&
TPLocal storm report, May 26, 8:17 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 AM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MACOMB 40.47N 90.68W
05/26/2013 M1.16 INCH MCDONOUGH IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
TPLocal storm report, May 26, 8:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
819 AM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN GLADSTONE 40.86N 90.96W
05/26/2013 M1.35 INCH HENDERSON IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN MEMPHIS 40.46N 92.17W
05/26/2013 M2.30 INCH SCOTLAND MO CO-OP OBSERVER
24 HOUR TOTAL.
&&
TPLocal storm report, May 26, 8:23 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 AM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN LA HARPE 40.58N 90.97W
05/26/2013 M1.15 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
TPLocal storm report, May 26, 8:32 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 AM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HEAVY RAIN 4 S WASHINGTON 41.23N 91.67W
05/26/2013 E4.25 INCH WASHINGTON IA PUBLIC
CORRECTED LOCATION AND UPDATED TOTAL AND DETAILS.
FACEBOOK POST RELAYED BY KWWL STORM TRACK 7. 6 HOUR
TOTAL. POND FLOODING OVER.
&&
TPThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:34 PM CDT | River Flood Warning | DVN | Lee | 4 days |
| May 25, 9:14 PM CDT | River Flood Warning | DVN | Clinton, Scott | 18 days |
| May 25, 9:19 PM CDT | River Flood Warning | DVN | Johnson, Washington | 5 days |
| May 25, 9:19 PM CDT | River Flood Warning | DVN | Keokuk | 10 days |
| May 25, 9:50 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 25 days |
| May 26, 3:06 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 56 hr |
| May 26, 4:29 AM CDT | Flash Flood Warning | DVN | Iowa, Keokuk, Washington | 6 hr |
| May 26, 2:50 PM CDT | Special Weather Statement | DVN | Henry | 55 min |
| May 26, 4:40 PM CDT | Flash Flood Warning | DVN | Cedar, Muscatine, Scott | 9 hr |
| May 26, 4:45 PM CDT | Flash Flood Warning | DVN | Jones | 6 hr |
| May 26, 4:52 PM CDT | Flash Flood Warning | DVN | Benton, Cedar, Iowa, Johnson, Linn, Muscatine | 9 hr |
| May 25, 9:50 PM CDT | River Flood Warning | DVN | Hancock | 25 days |
Nearby
Flash Flood Warnings in Iowa, 2013Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.